I have just joined the forum to share my recent experience in the hope it might help other sufferers. I'm a 39 yr old guy and was taking propecia (1.25mg) for 18 months. I didn't notice major side effects - with hindsight libido decreased so did the strength and volume of my ejaculation but I was overweight and depressed and so blamed it on that. About 2 months ago I went on holiday for 2 weeks and forgot to take my Propecia with me. After a week I could barely ejaculate - what came out was literally a few drops of what looked like cloudy water. When I got back from holiday I didn't restart taking my Propecia. I had no idea what had caused this and tried a natural testosterone booster to see if that would help - it didn't. After I started to search on google about watery semen I came across several sites about Propecia side effects and realised that my watery ejaculation had coincided with stopping taking Propecia. I read lots of frightening accounts of people who feel that they have been permanently damaged by the drug and was very scared. I read one post however about a guy who said that taking vitamin D 10,000iu per day for a month had cured his watery semen problem. I decided to give it ago. I went to Holland & Barret and bought the highest strength Vitamin D that they had and then bought even higher strength capsules over the internet. I read a posting by a world renowned strength coach Poliquin about boosting vitamin D levels through bolus doses of upto 100,000iu twice a week. This is way above the recommended amounts. Maybe in desparation I started with bolus doses of 100,000iu 3 times a week and 10,000 every day. After about 5 days I noticed that I was producing a small amount of "normal" sperm/semen again. Now after only 2 weeks I am producing more than I have in a very long time and its back to a completely normal consistency. I am also taking a natural testosterone booster which I think is improving my libido and seems to make my flacid penis much bigger and my erections stronger. Vitamin D (and particularly vitamin D3 from Poliquin) has been an absolute lifesaver for me as I was so worried that I might be permanently damaged from taking Propecia. Apologies for the long post but really hope that if anyone has the same issue with watery semen that this may give them some hope.